Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyjoe

For People Done Accutane Did Ur Flush Cheeks Go Away?

1.5 months left and my cheeks are kinda rosy.... i was told it will go away but what happened with u guys?

Share this post


Link to post
Share on other sites

Redness or flushing will go away, it's just thinning of the skin right? Well your skin has to thicken once you finish the course so it shouldn't be too long after you finish before it goes down.

Share this post


Link to post
Share on other sites

You can't tell him that 100% that if he has flushing it will go away. Some have continued to have flushing or developed Accutane induced Rosacea. There's a whole pinned thread about it in the Rosacea fourm.

Op- What have you used to help and has it worked?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×